About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 649848, 13 pages
http://dx.doi.org/10.1155/2012/649848
Research Article

On Generalized Localization of Fourier Inversion Associated with an Elliptic Operator for Distributions

1Institute of Mathematics, National University of Uzbekistan, Hodjaeva Street 29, Tashkent 100125, Uzbekistan
2Institute of Advanced Technology (ITMA), University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Department of Civil Engineering, Faculty of Engineering, Geospatial, Information Science Center (GIS RC), University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 24 May 2012; Accepted 29 June 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Ravshan Ashurov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ravshan Ashurov, Almaz Butaev, and Biswajeet Pradhan, “On Generalized Localization of Fourier Inversion Associated with an Elliptic Operator for Distributions,” Abstract and Applied Analysis, vol. 2012, Article ID 649848, 13 pages, 2012. doi:10.1155/2012/649848